# SDR ABXA080138

- Difficulty date: April 20, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 50,572 hours, 37,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - MAINTENANCE FOUND FORWARD ENTRY DOOR EXTERIOR SLIDE EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LAMP HOLDER ASSEMBLY IAW AMM 33-51-06-02.  OPS CHECKED GOOD.
